# SDR SWAA2025050266584

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 61,966 hours, 34,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PARTIALLY PULLED OUT BY GROUND SERVICE PERSONEL RE-PACKED AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06.<[01] RE-PACKED AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06.
